Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Feel uneasy, thumping of heart. B12 deficiency, advised injection, constipated. Reasons ?

I feel uneasy like I ll get faint, thumping of heart. Report said its deficiency of B 12 so doctor advised me injection . I took regularly but symptoms still persist. My BP is normal, sugar is normal, Hb was 13.9, almost normal, chest X ray was clear. Well, I m having constipation from almost last 2-3 months. This was followed by such symptoms of nervousness .
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Thanks for posting your query.

Patients with severe neurological symptoms of vitamin B12 deficiency require immediate treatment with an intensive regimen of cyanocobalamin over 1 month, followed by ongoing maintenance doses. Patients with mild to moderate symptoms of vitamin B12 deficiency should be started and continue on maintenance-level doses of cyanocobalamin.

Most people can prevent vitamin B12 deficiency by consuming enough meat, poultry, seafood, milk, cheese, and eggs.

If you don't eat animal products or you have a medical condition that limits your absorption of nutrients, experts recommend taking a B12-containing multivitamin and eating breakfast cereal fortified with vitamin B12.

If you experience symptoms of B12 deficiency, speak to your doctor about a blood test to check B12 levels.

Hope I have answered your query.

Wishing you good health.

Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor